# SDR SWAA2021032256399

- Difficulty date: March 7, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REPAIR RIGHT HAND STA 663 VERTICAL WEB AT RBL 45 IAW SRM 57-10-10-2R-3 ALT 2 REPAIR PER AAR EA 210061 / CUT + REMOVED VERTICAL WEB AT STA 663 RBL 45. FABRICATED + INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2. REFERENCE AAR EA 210061 IR; SWA 21-157-00549; NRC Y249873
